Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Braiding minimal sets of vector fields

Author: Maxime Lagrange
Journal: Proc. Amer. Math. Soc. 130 (2002), 3619-3629
MSC (2000): Primary 37Cxx, 57Mxx
Published electronically: May 1, 2002
MathSciNet review: 1920042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend a classical but fundamental theorem of knot and braid theories to describe the geometry of nonsingular minimal sets of 3-dimensional flows.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37Cxx, 57Mxx

Retrieve articles in all journals with MSC (2000): 37Cxx, 57Mxx

Additional Information

Maxime Lagrange
Affiliation: Laboratoire de Topologie, Université de Bourgogne, UMR CNRS 5584, B.P. 47870 21078, Dijon Cedex, France

PII: S 0002-9939(02)06585-1
Keywords: Dynamical systems, knot theory, minimal sets
Received by editor(s): July 13, 2001
Published electronically: May 1, 2002
Communicated by: Michael Handel
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia